Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Volume Information

Educational Studies in Mathematics
Vol. 26, No. 1 (Jan., 1994)
Published by: Springer
Stable URL: http://www.jstor.org/stable/3482686
Page Count: 4
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Volume Information
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]